Producción Científica Profesorado

International Journal of Pure and Applied Mathematics



Barrera Mora, Fernando

2008

Fernando Barrera Mora On a Theorem of Isaacs. . International Journal of Pure and Applied Mathematics. Vol. 48 , No 4, 491-494 (2008).


Abstract


I.M. Isaacs has proven a very interesting theorem concerning solvability of polynomials by real radicals. His result deals with an irreducible polynomial over the field of rational numbers which has a real radical element and splits in R. In this note we present a short proof of a generalization of Isaacs Theorem.



Producto de Investigación UAEH




Artículos relacionados

Foliation of the Phase Space for the Kepler Problem with Anisotropic Perturbations

Enseñanza de la Ley de Grashof con Cabri Geometry: Una Tarea de Aprendizaje

Raíces Cuadradas y Uso de Tecnología en el Aprendizaje de Matemáticas

MATHEMATICAL THINKING, CONCEPTUAL FRAMEWORKS: A REVIEW OF STRUCTURES FOR ANALYZING PROBLEM-SOLVING P...

Contrasting and Looking into Some Mathematics Education Frameworks

Mathematical thinking, conceptual frameworks: a review of structures for analyzing problema- solving...

RADICAL EXTENSIONS AND CROSSED HOMOMORPHISMS

FRACCIONES PARCIALES: ELEMENTOS PARA UNA DISCUSIÓN EN EL AULA

International Journal of Pure and Applied Mathematics

Resolución de problemas y uso de tecnologías digitales en el desarrollo de competencias matemáticas